MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 0 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 0 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX800T
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, scratches on the outer housing of the valves, but no significant deformations or damage was determined.Permeability test: a permeability test has shown that the m.Blue is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.The results show that the m.Blue is operating within the accepted tolerance in the vertical position, but not within the specified tolerances in the horizontal position.An accelerated outflow of m.Blue could be determined.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, deposits were found in m.Blue results: based on our investigation results, we can determine an accelerated outflow and adjustment difficulties.The determined deposits can be named as the cause for the adjustment difficulties and accelerated outflow.Organic material in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a m.Blue (#fx800t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the shunt system caused an overdrainage and had adjustment difficulties.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 6 years gender: female.

Brand Name
M.BLUE 0 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20074686
Report Number3004721439-2024-00269
Device Sequence Number19595070
Product Code JXG
UDI-Device Identifier04041906504397
UDI-Public4041906504397
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberFX800T
Device Catalogue NumberFX800T
Device Lot Number20053396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient SexFemale